BibTeX record: journals/ijcm/FellahH03

download as .bib file

@article{DBLP:journals/ijcm/FellahH03,
  author    = {Abdelaziz Fellah and
               Carma Harding},
  title     = {Language equations for timed alternating finite automata},
  journal   = {Int. J. Comput. Math.},
  year      = {2003},
  volume    = {80},
  number    = {9},
  pages     = {1075--1091},
  url       = {http://dx.doi.org/10.1080/0020716031000148205},
  doi       = {10.1080/0020716031000148205},
  timestamp = {Fri, 24 Oct 2014 18:37:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcm/FellahH03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}